• FOR OVER 50 YEARS, easy to swallow Vanquish has been fighting tough headaches, aches, and pains with a unique formula of two powerful pain relievers plus a low dose of caffeine to bring fast pain relief.
  • FIGHT TOUGH HEADACHES with our two powerful pain relievers, acetaminophen and aspirin plus a small dose of caffeine to increase the speed of their effectiveness.
  • Vanquish is for anyone who experiences frequent recurring headaches. Our extra-strength effective formula works fast and provides long lasting headache relief.
  • Easy on the stomach and doesn't leave you feeling jittery or interfere with sleep so you can keep moving for wh

Vanquish Headache Relief with Caffeine Caplets, 100 Count

SKU: 1025
$13.99Price
  • Vanquish is for anyone who experiences frequent recurring headaches. Our extra-strength effective formula works fast and provides long lasting headache relief. Fight tough headaches with our two powerful pain relievers, acetaminophen and aspirin plus a small dose of caffeine to increase the speed of their effectiveness. Easy on the stomach and doesn't leave you feeling jittery or interfere with sleep so you can keep moving for what matters most.

  • ACTIVE INGREDIENTS: Acetaminophen 194 mg, Aspirin 227 mg (NSAID) Nonsteroidal Anti-Inflammatory Drug, Caffeine 33mg. INACTIVE INGREDIENTS: colloidal silicon dioxide, corn starch, croscarmellose sodium, dried aluminum hydroxide gel, hypromellose, magnesium hydroxide , microcrystalline cellulose, povidone, pregelatinized, starch, propylene glycol, stearic acid, titanium dioxide, zinc stearate.
     

  • w-facebook
  • Twitter Clean
  • White Google+ Icon

CONTACT US

T: (978) 905-8900

info@mymedsusa.com

© 2014 - 2020  by My Meds USA.